# SDR ASAA2020021432178

- Difficulty date: January 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 03445
- Aircraft time: 38,018 hours, 14,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SEAT TRACK AT -Y1292 FR19 HAS CORROSION ON TOP FLANGE GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .087, REMAINING MATERIAL .047, MATERIAL REMOVED .040 AND FOUND TO BE OUT OF LIMITS IAW A317 SRM 53-11-15, ACCOMPLISHED DOUBLER REPAIR IAW A319 SRM 53-11-15-300-005
